# SDR DL73K011863

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER CLEVIS ATTACH LUGS WERE FOUND CORRODED ON THE FACES AND BORES.  THE DAMAGE WAS CLEANED UP AND OVERSIZED BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
